Complera Overdose

Treatment Options for a Complera Overdose

It is unknown how best to treat a Complera overdose. If the overdose was recent, a healthcare provider may administer certain medicines or place a tube into the stomach to "pump the stomach." Treatment will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
Given the theoretical risk for an arrhythmia, your healthcare provider will likely monitor your heart rhythm in the case of an overdose.
 
It is important that you seek medical attention immediately if you believe that you or someone else may have taken too much Complera.

Complera Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.